Translator Disclaimer
2020 Representing homotopy classes by maps with certain minimality root properties II
Northon Canevari Leme Penteado, Oziride Manzoli Neto
Topol. Methods Nonlinear Anal. 56(2): 473-482 (2020). DOI: 10.12775/TMNA.2020.056

Abstract

The purpose of this work is to represent homotopy classes of maps from a surface $M$ to $S^2\vee S^1$ by maps with some minimal root properties.

Citation

Download Citation

Northon Canevari Leme Penteado. Oziride Manzoli Neto. "Representing homotopy classes by maps with certain minimality root properties II." Topol. Methods Nonlinear Anal. 56 (2) 473 - 482, 2020. https://doi.org/10.12775/TMNA.2020.056

Information

Published: 2020
First available in Project Euclid: 14 January 2021

Digital Object Identifier: 10.12775/TMNA.2020.056

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 2 • 2020
Back to Top